# SDR SWAA2022032285286

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737*
- Aircraft serial: 32417
- Aircraft time: 55,550 hours, 35,738 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tab
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; FLAP ROLLER DEFLECTOR RIB ; UPPER TAB IS CRACKED / [01] ACCOMPLISHED REPAIR TO INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB R/H WING PER SRM 57-51-02-2R-3 REPAIR 3. THIS IS A PERMANENT REPAIR NO FURTHER ACTION REQUIRED.
